# SDR ASOA201001633

- Difficulty date: October 20, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 16,612 hours, 12,014 cycles
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 CABIN CEILING EMERGENCY FLOOD LIGHT INOP.  RELAMPED NR3 CABIN EMERGENCY FLOOD LIGHT IAW AMM 33-51-09, OPS CHECK GOOD.  RELAMPED NR 3 CABIN EMERGENCY FLOOD LIGHT IAW AMM 33-51-09, OPS CHECK GOOD.  (CLOSED)
